# SDR ABXA200903130015

- Difficulty date: February 9, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 49,291 hours, 38,619 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: 015T10594
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT ILN, MAINTENANCE FOUND A CRACK INDICATION DURING AFTER MODIFICATION INSPECTION OF THE RIGHT FORWARD OUTER CHORD AND TENSION FITTING PER A/B 767-53A0078, AS MANDATED BY AD 2005-11-02.  THREE DISCREPANT FASTENER HOLE LOCATIONS WERE OVERSIZED TO REMOVE DISCREPANCIES AND THE LOWER TENSION FITTING WAS REPLACED AS THE ANOMALY WAS TOO LARGE TO REMOVE BY HOLE ENLARGEMENT.  RESULTING IN 3 HOLE LOCATIONS WITH HOLES LARGER THAN ALLOWED IN THE BULLETIN.  BOEING INSTRUCTED ABX TO INSTALL OVERSIZED FASTENERS IN THE 3 LOCATIONS THROUGH THE ENTIRE STACK UP, TO INCLUDE THE CHORD, FITTINGS AND FUSELAGE SKIN.  REPAIRED IAW REA B657-58095-MR.
